MathSciNet Relay Station
MathSciNet bibliographic data
MR2644911 (2011c:55016) 55N99 (57R70)
Cagliari, Francesca; Di Fabio, Barbara; Ferri, Massimo One-dimensional reduction of multidimensional persistent homology. Proc. Amer. Math. Soc. 138 (2010), no. 8, 3003–3017.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement